# SDR CALA9700678

- Difficulty date: April 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12235
- Make and model: Boeing 737222
- Aircraft serial: 19758
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor
- Condition: Corroded
- Location: Bs 994-1016
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND AFT LAV FLOOR WEB CORRODED AT STA 994 TO 1016, LBL 37 TO LBL 46.  THE CORRODED AREA WAS REMOVED, A REPAIR WAS FABRICATED AND INSTALLED IAW SRM 53-30-01 AND 51-30-2.
